Alert archive / Wisconsin / Beach Hazards Statements in 2025

Beach Hazards Statement 12, NWS Milwaukee, WI

August 19, 2025Kenosha County, Milwaukee County, Racine County, Wisconsin

NWS Milwaukee, WI issued this beach hazards statement at Aug 19, 2025, 3:04 AM CDT for Kenosha County, Milwaukee County, Racine County, Wisconsin. It took effect at Aug 20, 2025, 7:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Aug 19, 2025, 3:04 AM CDT (08:04 UTC)
In effect from
Aug 20, 2025, 7:00 PM CDT
Expired
Aug 21, 2025, 4:00 AM CDT
In force
9 hr
Issued by
NWS Milwaukee, WI

Counties Kenosha County, WI, Milwaukee County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 60 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2025-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2025-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
530 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

954 
WHUS43 KMKX 190804
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
304 AM CDT Tue Aug 19 2025

WIZ066-071-072-191615-
/O.NEW.KMKX.BH.S.0012.250820T1200Z-250821T0900Z/
Milwaukee-Racine-Kenosha-
304 AM CDT Tue Aug 19 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM WEDNESDAY MORNING
THROUGH LATE WEDNESDAY NIGHT...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From Wednesday morning through late Wednesday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

* ADDITIONAL DETAILS...Expect dangerous swimming conditions 
  especially for north facing beaches, areas near piers and/or 
  breakwalls which will be most vulnerable to these dangerous 
  currents.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
8 follow-up statements
353 
WHUS43 KMKX 191441
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
941 AM CDT Tue Aug 19 2025

WIZ066-071-072-192245-
/O.CON.KMKX.BH.S.0012.250820T1200Z-250821T0900Z/
Milwaukee-Racine-Kenosha-
941 AM CDT Tue Aug 19 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH LATE WEDNESDAY NIGHT...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From Wednesday morning through late Wednesday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
020 
WHUS43 KMKX 191936
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
236 PM CDT Tue Aug 19 2025

WIZ066-071-072-200345-
/O.CON.KMKX.BH.S.0012.250820T1200Z-250821T0900Z/
Milwaukee-Racine-Kenosha-
236 PM CDT Tue Aug 19 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH LATE WEDNESDAY NIGHT...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From Wednesday morning through late Wednesday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
664 
WHUS43 KMKX 200249
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
949 PM CDT Tue Aug 19 2025

WIZ066-071-072-201100-
/O.CON.KMKX.BH.S.0012.250820T1200Z-250821T0900Z/
Milwaukee-Racine-Kenosha-
949 PM CDT Tue Aug 19 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT
WEDNESDAY THROUGH LATE WEDNESDAY NIGHT...

* WHAT...Life threatening waves of 3 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From 7 AM CDT Wednesday through late Wednesday night.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
550 
WHUS43 KMKX 200800
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
300 AM CDT Wed Aug 20 2025

WIZ066-071-072-201600-
/O.EXT.KMKX.BH.S.0012.250821T0000Z-250821T0900Z/
Milwaukee-Racine-Kenosha-
300 AM CDT Wed Aug 20 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM THIS EVENING
THROUGH LATE TONIGHT...

* WHAT...Life threatening waves of 2 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From this evening through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
985 
WHUS43 KMKX 201920
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
220 PM CDT Wed Aug 20 2025

WIZ066-071-072-210330-
/O.CON.KMKX.BH.S.0012.250821T0000Z-250821T0900Z/
Milwaukee-Racine-Kenosha-
220 PM CDT Wed Aug 20 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 PM CDT THIS
EVENING THROUGH LATE TONIGHT...

* WHAT...Life threatening waves of 2 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From 7 PM CDT this evening through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
640 
WHUS43 KMKX 202157
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
457 PM CDT Wed Aug 20 2025

WIZ066-071-072-210600-
/O.CON.KMKX.BH.S.0012.250821T0000Z-250821T0900Z/
Milwaukee-Racine-Kenosha-
457 PM CDT Wed Aug 20 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* WHAT...Life threatening waves of 2 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...From 7 PM CDT this evening through late tonight.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
395 
WHUS43 KMKX 210219
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
919 PM CDT Wed Aug 20 2025

WIZ066-071-072-210900-
/O.CON.KMKX.BH.S.0012.000000T0000Z-250821T0900Z/
Milwaukee-Racine-Kenosha-
919 PM CDT Wed Aug 20 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT
THURSDAY...

* WHAT...Life threatening waves of 2 to 5 feet and dangerous 
  currents are expected.

* WHERE...Milwaukee, Racine and Kenosha Counties.

* WHEN...Now through 4 AM CDT Thursday.

* IMPACTS...Dangerous swimming conditions are expected due to 
  high waves and onshore winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay out of the water and away from dangerous areas like piers
and breakwalls.  Strong structural and longshore currents are
expected.  Rip currents are possible.

&&

$$
695 
WHUS43 KMKX 210858
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
358 AM CDT Thu Aug 21 2025

WIZ066-071-072-211000-
/O.EXP.KMKX.BH.S.0012.000000T0000Z-250821T0900Z/
Milwaukee-Racine-Kenosha-
358 AM CDT Thu Aug 21 2025

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 4 AM CDT EARLY THIS
MORNING...

Waves have fallen below 4 feet and thus dangerous swimming 
conditions are no longer expected.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Aug 18, 9:20 PM CDT, 5 hours 44 minutes earlier. Its key messages:

  • Scattered showers and storms with moderate to heavy rainfall south of I-94 will gradually end from west to east overnight. Could see some localized flooding with any heavier showers persisting over the same area. Rises on area rivers will also be possible with the evening activity.
  • Drier and less humid by midweek.
Area forecast discussion, Aug 18, 9:20 PM CDT, 5 hours 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
920 PM CDT Mon Aug 18 2025

.KEY MESSAGES...

- Scattered showers and storms with moderate to heavy rainfall
  south of I-94 will gradually end from west to east overnight.
  Could see some localized flooding with any heavier showers
  persisting over the same area. Rises on area rivers will also
  be possible with the evening activity.

- Drier and less humid by midweek.

&&

.UPDATE...
Issued 920 PM CDT Mon Aug 18 2025

The ongoing MCV that is crossing southern WI and northern IL
will continue to drift eastward through the night. There is a
back edge to the precip and it is should exit southeast WI
by 8 AM if the current timing holds, but will likely exit or
diminish earlier.

We issued two flash flood warnings over the southern third of
Rock and Beloit counties during the evening, where the rain
rates were on the order of 2 inches per hour. We are no longer
seeing those rain rates out of this system (isolated storms with
half to 1 inch rates now), so the flash flood concerns are
diminishing.

Low clouds and some light fog will dominate central and most of
southern WI overnight into Tuesday morning. Patchy dense fog is
possible, but not expecting widespread.

Cronce

&&

.SHORT TERM...
Issued 334 PM CDT Mon Aug 18 2025

Tonight through Tuesday night:

Initial line of storms along the remnant outflow boundary from
this morning continue to push out over the Lake. This has
worked over the environment across southern WI for this
afternoon, especially for areas north of I-94. However,
instability gradient is showing signs of steadily recovering
with 1000-2000 J/kg of SBCAPE strewn across areas south of I-94,
likely due to the increase low-level moisture and a bit of sun
peaking through. Thus starting to see some additional
redevelopment of showers along this gradient as the mid- level
shortwave trough and remnant surface MCV track across southeast
MN and northeast IA and into southwestern WI.

Overall the potential for strong storms and heavier rain looks
further south into IL, but there seems to be enough forcing with
this MCV feature and moisture to bring additional rounds of
showers and storms into the evening along and just north of the
WI/IL border. Overall the stronger/severe threat is limited, but
cannot rule out an isolated stronger storm or two though into
the evening with the main concern being localized damaging wind
gusts. The main concern will be the potential for heavy to
moderate rainfall along the west to east orientated
aforementioned instability gradient where this activity is
suggested to develop into the evening. Thus this will lend way
more to a flooding concern with any repeated rounds of storms
over the saturated areas. So will need to monitor where this
activity sets up as 1-2" per hour rate are not out of the
questions. Localized urban flooding and rise on area rivers will
be possible through the early evening.

Then expecting the shortwave trough and MCV to push eastward
later this evening bringing a drier airmass to southern WI
overnight. However, low-level moisture and light winds may lead
to some patchy fog development overnight. For Tuesday will see
northerly winds as high pressure gradually builds into the Upper
Midwest. While cannot rule out a few stray showers on the
backside of the departing system, thinking it will be dry enough
airmass to keep any activity pretty isolated.

Wagner

&&

.LONG TERM...
Issued 334 PM CDT Mon Aug 18 2025

Wednesday through Monday:

Long story short, the entire long term forecast is looking
mostly quiet and pleasant. The ridge axis holds to our west
(over the Dakotas / Minnesota) mid week, leaving northwest flow
in the jet overhead, favoring subsidence and high pressure over
the upper Great Lakes region Wednesday and Thursday. A north to
northeast breeze (at the surface) throughout the region forms
Wednesday, and becomes a tad gusty along the Lake Michigan
shoreline. As such, elevated waves and High Swim Risk conditions
may develop Wednesday, especially further south towards the
Illinois border. The breeze also holds daytime high temps to the
mid 70s to around 80 degrees. Winds decelerate and veer further
east into Thursday, allowing temps to moderate back up to the
upper 70s / low 80s. Shallow moisture may form some scattered to
broken stratocumulus clouds at low altitudes Wednesday /
Thursday, and a sprinkle (trace) of rain from these cannot be
completely ruled out, but the atmosphere is completely stable
above this layer. Hence, no chance for thunderstorms or
measurable rainfall based on the latest guidance.

Moving on to Friday, both the polar and subtropical jet streaks
at 300-250mb begin to trough southward into the midwest,
bringing the jet stream overhead for much of the extended,
perhaps even well south of the region into early next week. With
the trough axis setting up along or east of us, the flow aloft
remaining out of the northwest, and the jet stream remaining
mostly laminar, precip chances are relatively low each day. A
cold front crosses the region on Friday, and could potentially
support a brief round of convection along it, but with the
progressive nature of the front coupled with stiff
northwesterlies aloft moving in behind it, any storms would move
out quickly (no potential for training convection or heavy
rain). We only afford it very low (generally less than 15%)
chances of producing any measurable precip at all, given the
complete lack of moisture return (no gulf moisture) in advance
of the front. Our best guess is that it passes through as a dry
cold front.

Quiet weather continues into the weekend. Temperatures hold
around 80 / low 80s into Friday before the cold front, then
gradually fall under the influence of gentle northwesterly cold
air advection. By Sunday, daytime high temps could fall to 70
degrees flat.

Sheppard

&&

.AVIATION...
Issued 920 PM CDT Mon Aug 18 2025

IFR ceilings have made it into central WI on light northeast
winds, and are expected to spread into all of southern WI during
the early overnight hours as weak low pressure finally exits WI.
The ongoing showers and thunderstorms across far southern WI
will slowly exit from west to east overnight, possibly not
ending until closer to 12Z in far southeast WI. Patchy fog is
possible tonight, although there is higher probability of widespread
LIFR ceilings below 500 ft. The IFR ceilings should improve to
MVFR by midday, then VFR by mid afternoon, and overall cloud
cover may not start to scatter out until later in the
afternoon. Areas toward western WI have the best chance of
clearing earlier.

Cronce

&&

.MARINE...
Issued 920 PM CDT Mon Aug 18 2025

Weak low pressure crossing southern Wisconsin this evening will
cross southern Lower Michigan on Tuesday. High pressure sitting
over Ontario will remain in place through much of the week. A
period of elevated northerly winds is expected Tuesday, then
light and variable winds will develop as the high glides over
Lake Michigan later in the week.

Cronce

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, X, and YouTube at:
www.facebook.com/NWSMilwaukee
www.x.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 18, 9:24 PM CDT, 5 hours 40 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
924 PM CDT Mon Aug 18 2025

WIZ046-047-051-052-056>060-062>072-200230-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
924 PM CDT Mon Aug 18 2025

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Light to moderate rain with a few lingering thunderstorms continues
through the overnight. Localized flooding and river rises are
possible in areas south of I-94 to the WI/IL border.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time, but CoCoRaHS rain
reports are appreciated.

LMZ643>646-200230-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
924 PM CDT Mon Aug 18 2025

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Thunderstorms are possible through the overnight hours.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

No hazardous weather is expected at this time.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-200230-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
924 PM CDT Mon Aug 18 2025

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Thunderstorms are possible for southern portions of the lake.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There will be chances for thunderstorms Tuesday.

MRC

www.weather.gov/mkx

In the hours before

Local storm report, Aug 18, 9:18 PM CDT, 5 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
918 PM CDT Mon Aug 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     Flood            1 WSW Sharon            42.49N 88.75W
08/18/2025                   Walworth           WI   Trained Spotter

            6 inches of standing water overflowed from
            ditch onto road.

&&
Local storm report, Aug 18, 9:19 PM CDT, 5 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
919 PM CDT Mon Aug 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     Flood            Sharon                  42.50N 88.73W
08/18/2025                   Walworth           WI   Broadcast Media

            Basements flooded.

&&
Local storm report, Aug 18, 9:48 PM CDT, 5 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
948 PM CDT Mon Aug 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     Rain             2 NW Muskego            42.90N 88.15W
08/18/2025  M2.11 Inch       Waukesha           WI   Mesonet

            MMSD site WS1227 at Muskego. calendar day
            total of 2.11 inches. still raining. 1.25
            inches fell from 5:20pm to 7:30pm.

&&
Local storm report, Aug 18, 9:52 PM CDT, 5 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
952 PM CDT Mon Aug 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Rain             6 WSW Edgerton          42.80N 89.18W
08/18/2025  M0.73 Inch       Rock               WI   Mesonet

            Wisconet site in Porter. Total for the day
            so far. still raining.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:12 PM CDTFlash Flood WarningMKXRock3 hr
Aug 18, 7:38 PM CDTFlash Flood WarningMKXWalworth3 hr
Aug 18, 9:31 PM CDTRiver Flood WarningMKXKenosha6 days
Aug 19, 3:05 AM CDTSmall Craft AdvisoryMKX49 hr

Nearby

Beach Hazards Statements in Wisconsin, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.